Jump to content
CrazyBoards.org

Crashing on Wellbutrin XL


Recommended Posts

I noticed that you are taking 150mg.  I think that the usual therapeutic dose is 300mg.  Maybe you could talk to your doctor about switching to the 300XL, or taking the 150SR twice a day.

 

Also, are you on one of the generics?  It might be that the release mechanism with that particular brand isn't working properly.  I thought that all the drug companies corrected that problem, but it was a big issue 6 or 7 years ago with the Teva version.

 

Your best bet is to get in to see your pdoc as soon as possible.

 

olga

Link to comment
Share on other sites

  • 5 weeks later...

Sorry to crash this post, but I just started taking bupropion today, 150 mg.  I am prone to migraines and about half an hour after taking my dose this morning, I got a terrible headache - not sure if it was from the med or just having a migraine day.  Also, I could BARELY eat lunch, and even after I did, I had terrible stomach issues. Also got very sleepy midday.  Just wanted someone to compare notes with.  

Link to comment
Share on other sites

  • 4 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...